Cholesterol still high after a month on crestor (rosuvastatin) 5mg?

Increase dose. Don't be disappointed! Along with healthy eating and exercise, some folks are genetically at risk for high cholesterol. There are higher doses of crestor, (rosuvastatin) so make sure to follow up with your doctor.
Crestor (rosuvastatin) 5-40 mg. Cholesterol (↓$, but misleading): a fat molecule manufactured by every animal cell, building block of each cell membrane (enables membrane fluidity/movement without tearing), fundamental to survival of every animal cell. Lipoproteins (proteins which transport all fats in the water outside cells) is the correct issue for artery disease (e.g. Ldl ≤700 nmol/l, HDL ≥45 µmol/l). Study: nusi. Org, lustig.

Related Questions

What to do if I have 468 bad cholesterol, I know it s really high. I'm taken crestor (rosuvastatin) but still kept on going up. Pls help me.?

This is serious. It is likely that you have one of the genetic causes of hypercholesterolemia. This needs to be investigated and treated aggressively. Specialist consultation is best.

Can someone with essential thrombositosis. And high cholesterol (275) take crestor (rosuvastatin)? And what could happen?

Should be ok, BUT... There should be no problem adding crestor, (rosuvastatin) one of the most effective statins, into your fight to lower your very high cholesterol. Any concern about any new medication's effect on your high platelet count, can be easily addressed by periodic blood counts. Read these two books about ultra healthy eating: the engine 2 diet, and eat to live. Plant/fruit based nutrition is likely to help you out!
Lots of Lipids. I am unaware of a specific contraindication to the use of Crestor (rosuvastatin) or any anti-lipidemic medication for that matter, in patients with essential thrombocytosis. There is also no specific drug-drug interaction with Hydroxyurea (often used to treat this condition) and crestor (rosuvastatin). Achieving better cholesterol control to manage a higher cardiovascular risk while having this disorder may be a good idea.

Usual dose of crestor (rosuvastatin) for 90yo with mild elevation of BP and renal damage, high good and bad cholesterol, prior stroke?

Unnecessary. At age 90 it is unclear that the benefits of Crestor (rosuvastatin) outweigh the risk. Discuss the need for cholesterol medication with your doctor.
Crestor (rosuvastatin) Stroke. To a 90 old, who has paid her dues, with hypertension, hyperlipidemia & stroke. I feel, there is no need to give crestor (rosuvastatin). There is more risk than benefit. Crestor (rosuvastatin) dose is also adjusted with kidney function. No crestor (rosuvastatin), to this patient.

I have been having migraine attacks for the past 4 weeks, after several test by my gp, I was prescribed crestor (rosuvastatin) for high cholesterol. Any help pls?

No connection. If you have migraines, lowering your cholesterol with a 'statin' is unlikely to have any effect - positive or negative. Depending on how high the cholesterol, taking Crestor (rosuvastatin) may be a very good idea, but this is an unrelated issue.
Back to the migraine. To stop the headaches, maybe a triptan, and to prevent the headaches, many choices either prescription or otc, so discuss with a headache specialist. Glad your cholesterol is getting controlled, but Crestor (rosuvastatin) has no effect on migraine, good or bad. Lastly, why do you take gingko, discuss that with your doc also.

My cholesterol and triglycerides are very high so doc put me on crestor (rosuvastatin). After taking, my joints hurt pretty bad. Will this go away?

Unlikely. Speak to your doctor, may give you different medication or reduce the dose, cholesterol reducing statin medications are great, muscle weakness, possible joint pains is one of the side effects.
Stop now. This is supposed to be an extremely uncommon side-effect of this medication, but it's not something you're taking urgently. Phone for an appointment and unless you're told otherwise, stop the rx.
May or may not. Try taking coenzyme q10 upto 100 mg twice a day and see if that helps, if it does not help, sometimes cutting Crestor (rosuvastatin) dose might help, and sometimes changing to different statin might help. Times I cut Crestor (rosuvastatin) dose and if chol not undercontrol with that dose, I add non statin drugs to help along with statin. Check with your md.

I have been prescribed crestor (rosuvastatin) 10mg by my gp for high cholesterol, meanwhile am taking ginkgo biloba as a supplement. Is it safe to?

Most likely. I am not aware of any interaction, running the two through a drug interaction checker yielded this result: 0 interactions found for the drugs you entered. This does not mean no interactions exist, however. Please consult a healthcare professional if you have health concerns.

Healthy before probable ischemic stroke at 90. Cholesterol high for years, then controlled by crestor (rosuvastatin). Daughter stopped it, doctor stopped aspiriin.?

Stroke prevention. The Aspirin may have been stopped by your physician at least temporarily to decrease the chance of GI bleeding. The stroke causes increased stress to your body and there can be an increase in production of hydrochloric acid in the stomach. Aspirin increases risk of bleeding because it inhibits platelets which are part of the clotting process. Your labs may have also influenced this decision.
Complicated. If you have bleeding, evidence of iron deficiency anemia, stomach upset or frequent nausea, Aspirin is problematic. If not, I'm unclear why your doctor stopped it - perhaps ask him/her? Crestor (rosuvastatin) lowers the risk of stroke. Unless you have gotten muscle aches from it, I would use it. High blood pressure is the biggest risk factor. Is your BP controlled? (but not over-controlled! Too low is bad).
May be wise? Every treatment has risk--i do not know your circumstances, but if you are above 90 and in fairly good health till stroke, you probably doing good you doctor and daughter may have good reason to stop meds ask why? But these meds cause complications-- staying physically active is probably equal in importance.
Either way. Value of lowering cholesterol drugs in preventing cardiovascular events at this advance age is uncertain and so with aspirin. Consider that both drugs have potential serious side effects specially at this age group particularly bleeding, I personally would! Not strongly recommend either of both drugs.